MathSciNet Relay Station
MathSciNet bibliographic data
MR80573 90.0X
Kemeny, John G.; Morgenstern, Oskar; Thompson, Gerald L. A generalization of the von Neumann model of an expanding economy. Econometrica 24 (1956), 115–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement